# SDR DALA2017021501232

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 41,211 hours, 27,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE CABIN DOOR OVERHEAD EMERGENCY EXIT LIGHTS AT BOTH L1 AND R1 WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK FOR THE NOTED LIGHTED AREAS AND THE OPERATIONAL CHECK WAS GOOD.
